Recurrence rates and hitting-time distributions for random walks on the line

Abstract : We consider random walks on the line given by a sequence of independent identically distributed jumps belonging to the strict domain of attraction of a stable distribution, and first determine the almost sure exponential divergence rate, as r goes to zero, of the return time to (-r,r). We then refine this result by establishing a limit theorem for the hitting-time distributions of (x-r,x+r) with arbitrary real x.
Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (2), pp.619-635. 〈10.1214/11-AOP698〉
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

http://hal.univ-brest.fr/hal-00465047
Contributeur : Benoit Saussol <>
Soumis le : lundi 18 mars 2013 - 10:18:23
Dernière modification le : jeudi 11 janvier 2018 - 06:16:45
Document(s) archivé(s) le : jeudi 20 juin 2013 - 16:00:22

Fichiers

aop698.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Françoise Pene, Benoit Saussol, Roland Zweimüller. Recurrence rates and hitting-time distributions for random walks on the line. Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (2), pp.619-635. 〈10.1214/11-AOP698〉. 〈hal-00465047v2〉

Partager

Métriques

Consultations de la notice

255

Téléchargements de fichiers

83